# SDR DJFA2005111

- Difficulty date: June 19, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N664CW
- Make and model: Cndair CL6012A12
- Aircraft serial: 3064
- Aircraft time: 11,981 hours, 7,164 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 555405
- Part serial: 342
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING A NORMAL GEAR EXTENSION, THE NOSE WHEEL WOULD NOT EXTEND.  THE LANDING GEAR WAS CYCLED TWICE, AND THE NOSE GEAR REMAINED RETRACTED.  A MANUAL EXTENSION WAS PERFORMED, AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  EXTENSION AND RETRACTION CHECKS WERE PERFORMED WITH NO NOTED DEFECTS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
